Nolgripp Plus Tablets

Nol gripp plus tablets

COMPOSITION:
Each uncoated tablet contains:
Paracetamol BP 500 mg
Phenylepherine HCL BP 10 mg
Chlorpheniramine Maleate BP 2 mg
Caffeine BP 30 mg

INDICATIONS:
It reduces fever and symptoms of flu. Nolgripp Plus Tablet is also indicated in Fever Cold, Flu, Bodyache (pain in joints and muscle), Allergic rhinitis, Nasal congestion, Runny nose, Watery eyes, Irritated throat, Sinusitis, Headache & Influenza.

DESCRIPTION:
Yellow colored capsule shaped uncoated tablets scored on one side with engraving “N” and “G” and another side engraved “PLUS”.

CONTRAINDICATIONS:
Nolgripp Plus Tablet are contraindicated in conditions of Liver dysfunction, Renal failure and in patients with known hypersensitivity to Caffeine, Phenylephrine Hydrochloride, Chlorpheniramine Maleate and Paracetamol.

SIDEEFFECTS:
Gastrointestinal disturbances, Hepatotoxicity, Peptic ulcer, Prostatic hyperplasia, Hypertension, Drowsiness and Palpitation may occur. Symptoms of side effects, if any, should subside after discontinuing the medicine. If symptoms persist, please consult the physician.

METHOD OF ADMINISTRATION AND DOSE:
Adults & Children above 12 years: 1 tablet orally every 4-6 hours or as directed by the physician. Do not take more than 6 tablets in 24 hours

Children from 6 to 12 years: ½ tablet orally every 4-6 hours or as directed by a physician. Do not take more than 3 tablets per 24 hours.
Children under 6 years of age: Do not use without consulting a doctor.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
25×4 foil packed in a carton with insert.
100×4 foil packed in plastic box with insert.